MAUDE Adverse Event Report: ADMIN SET 20DP W/ FILTER Y SITE CLMP; INTRAVASCULAR ADMINISTRATION SET

ADMIN SET 20DP W/ FILTER Y SITE CLMP; INTRAVASCULAR ADMINISTRATION SET
Model Number B2-70071-DF
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 21045386.Medical device expiration date: 2024-04-03.Device manufacture date: 2021-04-03.Medical device lot #: 21045387.Medical device expiration date: 2024-04-03.Device manufacture date: 2021-04-03.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 2 admin set 20dp w/ filter y site clmp were not sterile.The following information was provided by the initial reporter: material no: b2-70071-df.Batch no: 21045386, 21045387.The products did not meet the sterilization specification.The certificate of processing was approved without noticing the issue.It is not a typo error in the paperwork.The certificate of processing indicated that the vessel processing time of eto sterilization was out of specification.I would think it is a sterilization failure.
 
Additional Manufacturer Narrative
H.6.Investigation: it was reported that the products did not meet the sterilization specification.During the review of cos, the customer found that the vessel processing time for load 26264 was 6.78h, which was outside of the specification 8h± 10% (from 7.2h to 8.8h) as defined in ethylene oxide customer specification zyn-761, revision 5.Upon notification bd product release team proceed to place the material on hold and contact steris temecula for further investigation.The vessel cycle print out was reviewed finding that the cycle elapsed time in the certificate of processing was manual entry error, the actual cycle elapsed time was 7 hours and 46 minutes or 7.78hours (attached #1) which is within the allowed range of 7.2-8.8 hours.Root cause definition: after the revision it was determinate that the product release team failed to review the cycle total elapsed time since procedure 0803-005-000-swi documentation review of sterile disposables infusion products does not list the cycle total elapsed time as characteristic to review on the certificates of processing, therefore, the failed review of the cycle total elapsed time was considered as the root cause.Dhr was performed and no qn's were found for the reported lots.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
ADMIN SET 20DP W/ FILTER Y SITE CLMP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key11882887
Report Number9616066-2021-51153
Device Sequence Number16497354
Product Code FPA
UDI-Device Identifier00814371020167
UDI-Public00814371020167
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberB2-70071-DF
Device Catalogue NumberB2-70071-DF
Device Lot NumberSEE H10
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/27/2021
Supplement Date Received by Manufacturer07/19/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date08/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1